# SDR DALA2019120607149

- Difficulty date: December 5, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N823NW
- Make and model: Airbus A330-302
- Aircraft serial: 1628
- Aircraft time: 21,121 hours, 2,607 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unknown
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT SIGNS ABOVE CABIN DOORS DO NOT LIGHT UP. PERFORMED A330 TSM 33-51-00-810-812A. AFTER CIDS 1 POWER UP, OPERATIONAL CHECK OK. LP 1387978
